# SDR MASA200700236

- Difficulty date: April 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 22,026 hours, 18,354 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE BULKHEAD WEB FS 621 THAT SURROUNDS THE LINTEL ATTACHMENT FITTING IS CRACKED.  REPAIRED.
